MathSciNet Relay Station
MathSciNet bibliographic data
MR433239 (55 #6217) 47A60 (47B15)
Chow, T. R.; Gilfeather, F. Functions of direct integrals of operators. Proc. Amer. Math. Soc. 29 (1971), 325–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement